# SDR DXTA2014031805692

- Difficulty date: March 17, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 11,980 hours, 7,384 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PEDALS MOVE APPROXIMATELY FOUR INCHES WITHOUT ANY BRAKE APPLICATION, THEN BRAKES GRAB AGGRESSIVELY & UNEVENLY DURING ALL BRAKE APPLICATIONS, TAXI & LANDINGS.  ADJUSTED CABLES IAW MM 32-42-02.  PERFORMED A BREAK BLEED.  . PERFORMED A TAXI CHECK, TAXI CHECKED GOOD.
